Back to all discussions

Vision

Just diagnosed with type 2 diabetes last week and I am currently taking Trulicity and Metformin and my vision gets better one day and worse the next. Any suggestions that might help improve it. Thanks in advance
vi

  1. , thanks for reaching out. How have your glucose numbers been since starting on those meds? The vision changes may be related to elevated blood glucose. Be sure to speak with your doctor about it if you haven't already. In addition to speaking with your doctor, this article may be helpful to you: https://type2diabetes.com/symptoms/blurred-vision Wishing you some improvement very soon. Thanks for being part of our community. Best, Kelly, Type2diabetes.com Community Moderator

    1. My original test results showed my A1C at 12.6 and my Glucose was 434. In 12 days I got my glucose all the way down to 147 today. But it's been going up and down. Between that and around 240

      1. It is risky to share medical advice on here. I really suggest to ask a medical professional on this matter.

      2. I did suggest that they consult their physician and did not offer any advice. ~Liz, Moderator

    or create an account to reply.